Items where Author is "Hakl, Robert"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Aguerrea, Maitere and Hakl, Robert (2019) Existence of fast positive semi-wavefront solutions to monostable integro-differential equations with delay. Miskolc Mathematical Notes, 20 (2). pp. 665-682. ISSN 1787-2413

Hakl, Robert (2004) On periodic-type boundary value problems for functional differential equations with positively homogeneous operator. Miskolc Mathematical Notes, 5 (1). pp. 33-55. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sat Nov 28 06:19:00 2020 CET.